Concerning row operations on systems of linear equations with integral coefficientsReport as inadecuate




Concerning row operations on systems of linear equations with integral coefficients - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 1 1978, Issue 1, Pages 141-142

Department o f Mathematics, Texas A & M University, College Station 77843, Texas, USA

Received 20 January 1978

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.





Author: L. B. Treybig

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents